File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: H∞ filtering for systems with delays and time-varying nonlinear parameters

TitleH∞ filtering for systems with delays and time-varying nonlinear parameters
Authors
KeywordsH∞ filtering
Nonlinear fractional transformation
Parameter-varying systems
Time delays
Issue Date2010
PublisherBirkhaeuser Boston. The Journal's web site is located at http://link.springer.de/link/service/journals/00034/
Citation
Circuits, Systems, And Signal Processing, 2010, v. 29 n. 4, p. 601-627 How to Cite?
AbstractThis paper is concerned with the gain-scheduled H∞ filtering problem for a class of parameter-varying continuous systems with time delays. The systems under consideration are represented by nonlinear fractional transformation (NFT) which is a generalization of linear fractional transformation (LFT). Attention is focused on the design of a stable filter guaranteeing a prescribed disturbance attenuation level in an H∞ sense. Sufficient solvability conditions of this problem are obtained based on Lyapunov function approach. A gain-scheduled filter can be constructed in terms of a set of linear matrix inequalities (LMIs). A numerical example is provided to demonstrate the applicability of the proposed approach. © Springer Science+Business Media, LLC 2010.
Persistent Identifierhttp://hdl.handle.net/10722/139417
ISSN
2015 Impact Factor: 1.178
2015 SCImago Journal Rankings: 0.571
ISI Accession Number ID
Funding AgencyGrant Number
National Natural Science Foundation of P.R. China60974006
60934009
RGCHKU 7031/06P
973 program2009CB320600
Funding Information:

This work was supported in part by the National Natural Science Foundation of P.R. China under Grants 60974006 and 60934009, and by RGC HKU 7031/06P, and also by the 973 program No 2009CB320600.

References
Grants

 

DC FieldValueLanguage
dc.contributor.authorZhou, Sen_HK
dc.contributor.authorLam, Jen_HK
dc.date.accessioned2011-09-23T05:49:17Z-
dc.date.available2011-09-23T05:49:17Z-
dc.date.issued2010en_HK
dc.identifier.citationCircuits, Systems, And Signal Processing, 2010, v. 29 n. 4, p. 601-627en_HK
dc.identifier.issn0278-081Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/139417-
dc.description.abstractThis paper is concerned with the gain-scheduled H∞ filtering problem for a class of parameter-varying continuous systems with time delays. The systems under consideration are represented by nonlinear fractional transformation (NFT) which is a generalization of linear fractional transformation (LFT). Attention is focused on the design of a stable filter guaranteeing a prescribed disturbance attenuation level in an H∞ sense. Sufficient solvability conditions of this problem are obtained based on Lyapunov function approach. A gain-scheduled filter can be constructed in terms of a set of linear matrix inequalities (LMIs). A numerical example is provided to demonstrate the applicability of the proposed approach. © Springer Science+Business Media, LLC 2010.en_HK
dc.languageengen_US
dc.publisherBirkhaeuser Boston. The Journal's web site is located at http://link.springer.de/link/service/journals/00034/en_HK
dc.relation.ispartofCircuits, Systems, and Signal Processingen_HK
dc.rightsThe original publication is available at www.springerlink.comen_US
dc.subjectH∞ filteringen_HK
dc.subjectNonlinear fractional transformationen_HK
dc.subjectParameter-varying systemsen_HK
dc.subjectTime delaysen_HK
dc.titleH∞ filtering for systems with delays and time-varying nonlinear parametersen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0278-081X&volume=29&issue=4&spage=601&epage=627&date=2010&atitle=H∞++filtering+for+systems+with+delays+and+time-varying+nonlinear+parametersen_US
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1007/s00034-010-9172-xen_HK
dc.identifier.scopuseid_2-s2.0-77954562963en_HK
dc.identifier.hkuros196452en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-77954562963&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume29en_HK
dc.identifier.issue4en_HK
dc.identifier.spage601en_HK
dc.identifier.epage627en_HK
dc.identifier.isiWOS:000278899100002-
dc.publisher.placeUnited Statesen_HK
dc.relation.projectDecay rate estimation and synthesis of functional differential systems via semi-definite programming-
dc.identifier.scopusauthoridZhou, S=7404166480en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK
dc.identifier.citeulike6914275-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats